# SDR ABXA030277

- Difficulty date: June 10, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 41,102 hours, 61,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995774011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 523 WAS CRACKED.  REMOVED AND REPLACED FRAME FS 523 LEFT IAW DC-9 SRM.
